# SDR SWIA202411120819

- Difficulty date: August 19, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 41,031 hours, 36,823 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LEADING EDGE 530JL HAS SLIGHT BEND NEAR TRAILING EDGE INBOARD SIDE. APPROX 1.25" FROM TRAILING EDGE, AND 5.75" LONG STARTING FROM INBOARD EDGE.    (FILED CLOSED)    REMOVED LEADING EDGE 530JL INBOARD RIB AND REWORKED DENT NEAR TRAILING EDGE INBOARD SIDE. APPROX 1.25" FROM TRAILING EDGE, AND 5.75" LONG STARTING FROM INBOARD EDGE, REINSTALLED INBOARD RIB, IN REF. TO SRM 51-42-06, 51-42-13,  REO 601R-57-41-1176, REV.--, DATED 2024-08-22 AND 601R-51-00-309, REV. A, DATED 2017-08-23 COMPLETED TASK CARD 51-900-1003-SKY AND M-337. THIS REPAIR IS DEEMED TEMPORARY AND IS VAILD FOR 1900FH WITH A REINSPECT OF 500FH. ADDED TO ADM N453SW-9006, APPLIED YELLOW DOT.SEE CHILD FOR MCO.
